# SDR AUS20010705

- Difficulty date: May 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Misaligned
- Location: Pneumatic Distri
- Component: Pneumatic Distri
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH BLEED AIR SYSTEM LEAKING AT ENGINE HP OUTLET CHECK VALVE DUCT. INVESTIGATION FOUND THE DUCT MATING SURFACES TO BE BADLY ALIGNED.
